# SDR 95ZZZX3997

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21112
- Make and model: Piper PA 28-180
- Aircraft serial: 28730515
- System (JASC): 2720 · Rudder Control System
- Part: Support
- Part number: 63451000
- Condition: Cracked
- Location: Rud Ped Center
- Part time: 2,169 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RUDDER PEDAL CENTER SUPPORT CRACKED AT BOLT HOLE AND CORNER.  SUSPECT BOLTS ARE LOOSENING AND ALLOWING SUPPORT TO WORK OR MOVE.
